# SDR USAA2014111900010

- Difficulty date: November 18, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 47,269 hours, 17,287 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Control
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED & AN EMER DECLARED DUE TO CABIN ODOR & A CTR FUEL TANK TRANSFER ISSUE DURING CLIMB.  CTR TANK FAULT, FUEL PUMPS IN CTR TANK WILL NOT ACTIVATE IN AUTO OR MANUAL.  ACCOMPLISHED TSM 28-21-00-810-829-A, OPERATIONAL CHECKED OK FOR SERVICE IAW AMM 28-21-00-720-001-A.
